# SDR IPXA2022020478649

- Difficulty date: January 12, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Part number: NCA608097N
- Part serial: OAO217
- Condition: None
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CUPPER CARGO DOOR AFT DOOR PAN GOUGE AT STA. Y=765.375 AND BETWEEN STA. Z=30.0-Z=40.0.REPAIRED GOUGED UPPER CARGO DOOR AFT PAN AT STA. Y=765.375 AND BETWEEN STA.Z=30.0-Z=40.0 IAW VT-SAA EA011-5230-01-A9459 REV I/R AND UPS EO MD11-5230-82754-A BY P.LAU (AR-830967) DATED 02/02/2020 (MAJOR).
